Factoriality of a ring of holomorphic functions

S. Coen

Compositio Mathematica (1974)

  • Volume: 29, Issue: 2, page 191-196
  • ISSN: 0010-437X

How to cite


Coen, S.. "Factoriality of a ring of holomorphic functions." Compositio Mathematica 29.2 (1974): 191-196. <http://eudml.org/doc/89233>.

author = {Coen, S.},
journal = {Compositio Mathematica},
language = {eng},
number = {2},
pages = {191-196},
publisher = {Noordhoff International Publishing},
title = {Factoriality of a ring of holomorphic functions},
url = {http://eudml.org/doc/89233},
volume = {29},
year = {1974},

AU - Coen, S.
TI - Factoriality of a ring of holomorphic functions
JO - Compositio Mathematica
PY - 1974
PB - Noordhoff International Publishing
VL - 29
IS - 2
SP - 191
EP - 196
LA - eng
UR - http://eudml.org/doc/89233
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.